MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 47177E
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: a follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd gravity set disconnected from the patient.The following information was provided by the initial reporter: we do not have the package or the lot number, however, we do have the product that is available to return if needed but we would need a biohazard kit to do so.Please advise.
 
Event or Problem Description
Material#: 2426-0007.Batch#: unknown.It was reported by the customer that disconnected while on the patient.Verbatim: please see attached photos of item# 47177e that disconnected while on the patient.We do not have the package or the lot number, however, we do have the product that is available to return if needed but we would need a biohazard kit to do so.Please advise.Image also attached.
 
Additional Manufacturer Narrative
It was reported that the sample separated.One sample model 2426-0007 was returned for investigation.The set was examined for defects and abnormalities.The tubing was separated from the distal y-site.No other defects or abnormalities were observed.Visual inspection under the microscope showed no signs of solvent.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the possible root cause of separation between tubing/y-site (arm) could be related to lack of solvent due to an incorrect solvent application method followed by the assembler.Possible lots were built in (b)(6) 2024 and the separation between tubing and y-site (arm) was addressed under similar complaints where a quality alert was created on (b)(6) 2024 to communicate the failure and reinforce the correct assembly (to avoid gap) and correct solvent application method.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20440304
Report Number9616066-2024-01476
Device Sequence Number18183620
Product Code FPA
UDI-Device Identifier10885403235436
UDI-Public(01)10885403235436
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K221327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47177E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown